# SDR P5CA9701037

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME ATT VERTICAL 'L' ANGLE STRIP FOUND CRACKED AT LT STN 1620 BTN STR 36 TO 37 AND S38-39 ABOVE AREA.  REPLACED ANGLE PER BOEING SRM 51-10-01.
